# SDR UO2R2020111101

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Aircraft: N528QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5042
- Aircraft time: 14,441 hours, 5,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 14,441 hours, 5,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAZOR TOOL MARKS PRESENT ON FUSELAGE SKIN BELOW THE TOP FWD TCAS ANTENNA.  DISCREPANCY FOUND DURING COMPLIANCE OF THE 72 CALENDAR MONTH SCHEDULED INSPECTION TASK 539005-UPPER ANTENNA AND PENETRATION INTERFACE-DETAILED INSPECTION.  THE DAMAGE EXCEEDED MAXIMUM TOLERANCES ACCEPTABLE TO THE MANUFACTURER.  MAJOR TYPE REPAIR WAS ACCOMPLISHED FOR RETURN TO SERVICE.
